# SDR SWIA200413927

- Difficulty date: August 16, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 8,584 hours, 6,616 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 ANGLES AT RBL9/LBL9  IB AND OB ARE CRACKED. (ITEM FOUND AT C-CHECK INSPECTION.)   INSTALLED NEW ANGLES AT RBL9/LBL9 AT FS 280.00 IAW CRJ SRM 51-42-13, 51-42-21, 51-22-00.
